Alert archive / Ohio / Special Weather Statements in 2017
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Dec 30, 2017, 3:03 PM EST for 9 counties in Ohio. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2017, 3:03 PM EST (20:03 UTC)
- Expired
- Dec 30, 2017, 4:00 PM EST
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Medina County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 8.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 125 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
660
WWUS81 KCLE 302003
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
303 PM EST SAT DEC 30 2017
OHZ020>022-029>033-038-047-302100-
Holmes-Summit-Portage-Richland-Stark-Mahoning-Medina-Ashland-Wayne-
Knox-
303 PM EST SAT DEC 30 2017
...AN BAND OF HEAVY SNOW WILL AFFECT PORTAGE...WESTERN MAHONING...
RICHLAND...MEDINA...ASHLAND...STARK...SUMMIT...WAYNE...HOLMES AND
EASTERN KNOX COUNTIES...
At 302 PM EST, a band of heavy snow was located along a line
extending from Ravenna to near Mansfield. Movement was southeast at
20 mph.
Winds gusts of 25 to 30 mph are possible with this band of heavy
snow.
Locations impacted include...
Akron, Canton, Mansfield, Medina, Wooster, Ashland, Salem, Ravenna,
Millersburg, Cuyahoga Falls, Massillon, Kent, Barberton, Green,
Alliance, Hudson, Wadsworth, Twinsburg, Tallmadge and North Canton.
Visibilities will drop quickly to less than a quarter of a mile in
this band of heavy snow.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4097 8269 4099 8244 4104 8243 4107 8230
4106 8218 4110 8217 4135 8119 4090 8076
4093 8089 4090 8090 4090 8108 4073 8109
4072 8123 4065 8124 4064 8165 4052 8167
4045 8190 4045 8218 4036 8219 4030 8238
TIME...MOT...LOC 2002Z 323DEG 18KT 4114 8122 4083 8252
$$
GreenawaltWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Dec 30, 12:57 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Dec 30, 12:57 PM EST, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1257 PM EST Sat Dec 30 2017
.SYNOPSIS...
A clipper system over the Ohio Valley will move east of the forecast
area today. Another clipper will track SE across the Great Lakes
Monday. An arctic airmass will invade the area Monday ushering
in brutally cold conditions which will continue through mid week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Numerous snow squalls continue along the northeast lakeshore,
mainly from Lake County to Erie County Pennsylvania. Much of
this area has received 4-8 inches of snow since bands started
aligning with the shoreline since 4 AM. Heavy snow continues
with rates of 1 to 2 inches per hour and is expected to hug the
shoreline through about 1 PM before starting to shift inland as
the trough moves onshore. Much of this area could see an
additional 4 to 8 inches today. Inland portions of the Warning
and Advisories in Geauga and Crawford Counties have seen little
snowfall so far. Snow will increase in these areas this
afternoon into tonight as northwesterly flow sets up so will
leave the current headlines as they are. Although the airmass
really starts to dry tonight, some enhancement off Lake Huron is
expected. The trajectory will be focused towards Ashtabula
County initially, shifting west towards Geauga County with time.
Original discussion...
Clipper which is currently over SW WV, is forecast to move east
and move off the East Coast this evening. As it does expect
light synoptic snow to gradually end from the west this morning
as the clipper tracks east. Then, as the low tracks east a
secondary trough will swing across the area later this morning.
Behind the trough winds shift to the NW, which will force the
multiple bands of lake effect snow now over Lake Erie inland.
Snowfall rates in the bands a good 1 to 2 inches an hour.
That said no changes to the timing or location of the Winter
Storm Warning. Expect Lake effect snow bands to push south
across the primary snowbelt this morning into this evening.
Expect a widespread 4 to 8 inches with locally higher amounts
possible.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Much drier air begins to move in from the West tonight as the
massive arctic high centered over the Plains states spills
east. As the drier air entrains in two things will happen. First
the lake effect snow showers in the east will become more
diffuse and unorganized. Second, clouds will scatter out in the
west allowing overnight temps to dip below zero. Wind chills
will approach 10 below zero where clouds scatter out tonight.
he short term begins Sunday night with models showing a short wave
dropping south across the Great Lakes in north-northwest flow. At
the surface high pressure will be in the central and northern
plains. Dry air will be just to our west but am thinking that with
the short wave and increased moisture in the region skies will be
fairly cloudy. Lake effect snow should be ongoing in northeast OH
and nwrn PA. For now will have chance pops in place there,
increasing through the night, as moisture becomes more abundant. For
Monday both the GFS and ECMWF have decent moisture across the
snowbelt and with BUFKIT showing extreme instability to the lake and
lake induced CAPES over 700 j/kg, will have likely pops in place.
May even need likely Monday night but for now will leave as chance.
Will continue likely pops Monday night as not much change occurs
with moisture, at least early on in the night. By morning Tuesday
however BUFKIT shows dry air moving in and the inversion clamping
down so will have low chance pops for the day. Elsewhere dry with a
fairly sunny day Tuesday outside of northeast OH and nwrn PA.
Tuesday night and Wednesday models show a clipper moving through the
central/northern lakes. Associated moisture will extend south into
the area with the associated cold front. Will have Tuesday night dry
but for Wednesday will have chance pops as moisture rotates through.
Best chance northeast. Temps much below normal with highs Monday and
Tuesday single digits west and 10-14 or so east. Wednesday "warmup"
with highs in the teens. Will likely need wind chill advisories
Sunday night into Monday morning and Monday night into Tuesday
morning for at least the western half to western two thirds of the
area.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The long term begins Wednesday night with Low pressure exiting the
Great Lakes region for Quebec and a cold front moving through Ohio
early in the period. Will have clouds across the area and chance to
likely pops central and northeast for lake effect snow as 850mb
temps approach -20C in northwest flow. Will continue with chance
pops for lake effect snow Thursday and Friday with very cold air
remaining in place and northwest flow.
&&
.AVIATION /18Z Saturday THROUGH Thursday/...
Intense west to east band of snow across NE Ohio at TAF issuance
will sink south through 2 PM. At 18Z the band will be over CLE
with heavy snow but will start to sink south by 1830Z. Most
terminals will see snow showers this afternoon with occasional
IFR west and prevailing IFR at CAK/YNG. TOL/FDY will see snow
showers off of Lake Michigan until a trough passes late this
afternoon. By this evening, lake effect snow showers will be
mainly confined to YNG and ERI, with the heaviest at YNG as
northwest flow sets up. Western terminals expected to clear out
after 06Z while lake effect clouds linger in the east.
West to northwest winds will be breezy at all terminals this
afternoon with gusts to 20-25 knots.
OUTLOOK...Lake effect snow showers likely at ERI Monday
afternoon into Tuesday with Non-VFR conditions at CLE/YNG. Non-
VFR possible with the passage of a front Wednesday night,
lingering snowbelt on Thursday.
&&
.MARINE...
Expecting heavy freezing spray through this evening so will go ahead
and issue a freezing spray warning. Winds strong enough to support
freezing spray situation at 15 to 25 knots with higher gusts.
Previous discussion...Low pressure was moving east across the
central Great Lakes early today. As it moves into New England
this afternoon winds will go from west to northwest on the lake
and increase from 15-20 knots up closer to 25 knots. With temps
topping out in the lower 20s today and lake water in the mid 30s
will add heavy freezing spray to the forecast. This should
diminish with the winds this evening. In short...given that
there will be high pressure to our west and low pressure to our
northeast through the weekend and into Monday...winds will
remain from the northwest through the period. Tuesday winds will
back to west ahead of a low moving through the central lakes
but will turn northwest again late Wednesday or early Wednesday
night as the associated cold front moves through. Winds will
increase to 15 to 25 knots, enough to result in heavy freezing
spray again, Monday through Wednesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 4 AM EST Sunday for OHZ012>014-
089.
Winter Weather Advisory until 4 AM EST Sunday for OHZ011.
PA...Lake Effect Snow Warning until 4 AM EST Sunday for PAZ001-002.
Winter Weather Advisory until 4 AM EST Sunday for PAZ003.
MARINE...Heavy Freezing Spray Warning until 10 PM EST this evening for
LEZ146>149-166>169.
Small Craft Advisory until 4 AM EST Sunday for LEZ146>149.
&&
SYNOPSIS...DJB
NEAR TERM...DJB/KEC
SHORT TERM...DJB/TK
LONG TERM...TK
AVIATION...KEC
MARINE...TK/LombardyHazardous weather outlook, Dec 30, 4:00 AM EST, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 400 AM EST Sat Dec 30 2017 OHZ003-006>010-017>023-027>033-036>038-047-310900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina- Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne- Stark-Mahoning-Marion-Morrow-Holmes-Knox- 400 AM EST Sat Dec 30 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and Tonight. Wind chills will approach 10 degrees below zero tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Arctic air will invade the forecast area next week ushering in brutally cold conditions. Wind chills will plunge to 15 to 20 degrees below zero Monday night and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-089-PAZ001-002-310900- Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Northern Erie- Southern Erie- 400 AM EST Sat Dec 30 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Arctic air will invade the forecast area next week ushering in brutally cold conditions. Wind chills will plunge to 10 to 20 degrees below zero Monday night and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-PAZ003-310900- Cuyahoga-Crawford- 400 AM EST Sat Dec 30 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Arctic air will invade the forecast area next week ushering in brutally cold conditions. Wind chills will plunge to 10 to 20 degrees below zero Monday night and Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-310900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 400 AM EST Sat Dec 30 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 30, 10:53 AM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1053 AM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM SNOW GENEVA 7S 41.73N 80.95W
12/30/2017 M2.0 INCH ASHTABULA OH SNOW SPOTTER
12 HOUR SNOWFALL.
&&
BMSpecial weather statement, Dec 30, 12:07 PM EST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1207 PM EST SAT DEC 30 2017
OHZ009>014-023-089-PAZ001>003-301800-
Geauga OH-Erie OH-Lake OH-Trumbull OH-Ashtabula Lakeshore OH-
Lorain OH-Cuyahoga OH-Ashtabula Inland OH-Northern Erie PA-
Southern Erie PA-Crawford PA-
1207 PM EST SAT DEC 30 2017
...An intense snow squall will affect northwestern
Trumbull...Erie... Geauga...Cuyahoga...Lake...northern
Lorain...Ashtabula...Erie and Crawford Counties Until 100 PM EST...
At 1205 PM EST, radar indicated an intense snow squall along a line
extending from near Lakewood to Cleveland to Painesville to
Ashtabula and south of Erie, Pennsylvania, moving south at 15 mph.
HAZARDS INCLUDE... Visibility rapidly dropping to less than a
quarter of a mile in the heaviest snow...
Locations impacted include...
Cleveland, Erie, Lorain, Elyria, Sandusky, Painesville, Ashtabula,
Willowick, Meadville, Conneaut, Western Vermilion, Vermilion, Corry,
Chardon, Parma, Lakewood, Euclid, Mentor, Cleveland Heights and
Strongsville.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4129 8180 4138 8277 4150 8277 4153 8271
4141 8250 4150 8213 4153 8172 4177 8113
4221 7977 4201 7976 4199 7961 4166 7961
TIME...MOT...LOC 1705Z 013DEG 15KT 4216 7930 4135 8189 4149 8275
&&
ODOT DMS 302, 303, 304, 306, 307, 308, 309, 310, 311, 312, 313, 314,
315, 317, 318, 319, 320, 321, 322, 323, 324, 328, 329, 330, 331, and
332.
LombardySpecial weather statement, Dec 30, 1:13 PM EST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Cleveland OH
113 PM EST SAT DEC 30 2017
OHZ008>011-013-014-018>023-030-033-PAZ002-003-301915-
Summit OH-Geauga OH-Erie OH-Medina OH-Sandusky OH-Lorain OH-
Seneca OH-Huron OH-Portage OH-Mahoning OH-Trumbull OH-Cuyahoga OH-
Ashland OH-Ashtabula Inland OH-Southern Erie PA-Crawford PA-
113 PM EST SAT DEC 30 2017
...An intense snow squall will affect Erie...northeastern Seneca...
Medina...southeastern Sandusky...Lorain...Portage...Huron...
northwestern Mahoning...Trumbull...Geauga...Cuyahoga...northwestern
Ashland...Summit...southern Ashtabula...southeastern Erie and
Crawford Counties Until 215 PM EST...
At 111 PM EST, radar indicated an intense snow squall along a line
extending from central Sandusky county to southern Cuyahoga county,
to central Geauga and Ashtabula counties to southern Erie and
northern Crawford counties in Pennsylvania. The line is moving
southeast at 10 mph.
HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...
Locations impacted include...
Cleveland, Akron, Youngstown, Lorain, Elyria, Warren, Medina,
Sandusky, Tiffin, Norwalk, Fremont, Meadville, Ravenna, Western
Vermilion, Vermilion, Corry, Parma, Cuyahoga Falls, Strongsville and
Brunswick.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4162 7982 4149 8000 4149 8052 4115 8052
4097 8091 4108 8318 4140 8316 4143 8254
4141 8248 4144 8238 4148 8131 4216 7976
4201 7976 4199 7961 4162 7961
TIME...MOT...LOC 1811Z 300DEG 7KT 4216 7965 4135 8124 4132 8315
&&
ODOT DMS 301, 302, 303, 304, 305, 306, 307, 308, 316, 317, 318, 319,
321, 322, 323, 324, 325, 327, 328, 329, 602, 603, 606, 607, 612, 613,
614, 615, 616, 617, 604, 605, 619, and 620.
LombardyLocal storm report, Dec 30, 1:49 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
149 PM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ELYRIA 4 S 41.30N 82.12W
12/30/2017 M2.0 INCH LORAIN OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 S ELYRIA 41.30N 82.12W
12/30/2017 M2.0 INCH LORAIN OH CO-OP OBSERVER
24 HOUR SNOWFALL.
0700 AM SNOW 4 NNW FREDERICKTOWN 40.54N 82.56W
12/30/2017 M2.7 INCH KNOX OH COCORAHS
24 HOUR SNOWFALL.
1000 AM SNOW GREER 40.52N 82.20W
12/30/2017 M2.0 INCH KNOX OH CO-OP OBSERVER
24 HOUR SNOWFALL.
1140 AM SNOW ASHTABULA 41.86N 80.77W
12/30/2017 M4.0 INCH ASHTABULA OH SNOW SPOTTER
6 HOUR SNOWFALL. SNOWFALL SINCE 8AM.
1145 AM SNOW MCKEAN 42.00N 80.17W
12/30/2017 M3.0 INCH ERIE PA SNOW SPOTTER
6 HOUR SNOWFALL. SNOWFALL SINCE 730AM.
0100 PM SNOW CONNEAUT 41.94N 80.61W
12/30/2017 M10.0 INCH ASHTABULA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0100 PM SNOW ERIE AIRPORT 42.08N 80.18W
12/30/2017 M6.0 INCH ERIE PA TRAINED SPOTTER
6 HOUR SNOWFALL. SNOWFALL SINCE 7AM.
&&
BMLocal storm report, Dec 30, 1:54 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EST SAT DEC 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM SNOW SHAKER HTS 41.47N 81.56W
12/30/2017 M2.0 INCH CUYAHOGA OH SNOW SPOTTER
24 HOUR SNOWFALL.
&&
BMSpecial weather statement, Dec 30, 3:03 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
303 PM EST SAT DEC 30 2017
OHZ020>022-029>033-038-047-302100-
Holmes-Summit-Portage-Richland-Stark-Mahoning-Medina-Ashland-Wayne-
Knox-
303 PM EST SAT DEC 30 2017
...AN BAND OF HEAVY SNOW WILL AFFECT PORTAGE...WESTERN MAHONING...
RICHLAND...MEDINA...ASHLAND...STARK...SUMMIT...WAYNE...HOLMES AND
EASTERN KNOX COUNTIES...
At 302 PM EST, a band of heavy snow was located along a line
extending from Ravenna to near Mansfield. Movement was southeast at
20 mph.
Winds gusts of 25 to 30 mph are possible with this band of heavy
snow.
Locations impacted include...
Akron, Canton, Mansfield, Medina, Wooster, Ashland, Salem, Ravenna,
Millersburg, Cuyahoga Falls, Massillon, Kent, Barberton, Green,
Alliance, Hudson, Wadsworth, Twinsburg, Tallmadge and North Canton.
Visibilities will drop quickly to less than a quarter of a mile in
this band of heavy snow.
Use extra caution if you must travel into or through this dangerous
snow squall. Rapid changes in visibility and potentially slick roads
are likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4097 8269 4099 8244 4104 8243 4107 8230
4106 8218 4110 8217 4135 8119 4090 8076
4093 8089 4090 8090 4090 8108 4073 8109
4072 8123 4065 8124 4064 8165 4052 8167
4045 8190 4045 8218 4036 8219 4030 8238
TIME...MOT...LOC 2002Z 323DEG 18KT 4114 8122 4083 8252
GreenawaltThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 7:42 AM EST | Special Weather Statement | CLE | Ashtabula, Lake | 2 hr |
| Dec 30, 9:47 AM EST | Heavy Freezing Spray Warning | CLE | 18 hr | |
| Dec 30, 9:59 AM EST | Special Weather Statement | CLE | Ashtabula, Lake | 2 hr |
| Dec 30, 12:07 PM EST | Special Weather Statement | CLE | Cuyahoga, Erie, Geauga, Lorain | 53 min |
| Dec 30, 1:13 PM EST | Special Weather Statement | CLE | Erie, Geauga, Huron, Lorain, Medina, Portage and 4 more | 62 min |
Nearby
Special Weather Statements in Ohio, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.